I've had my period for two weeks now usually i only get it 3-4 days. i have back pains &cramps. i've been on the bc pill for 5-6 years?
1 doctor answer • 6 doctors weighed in
Specializes in Obstetrics and Gynecology
Infection: The common causes of abnormal bleeding on birth control pills are missed pills, interaction with other drugs, and infections. The pain increases the likelihood of an infection. You need to be seen ASAP. Hope you feel better fast.
Created for people with ongoing healthcare needs but benefits everyone.
3.3k viewsReviewed >2 years ago
Last updated May 29, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.